Nurofen Gel is an easy to apply, non-greasy odourless gel that helps to provide relief from sprains, strains and sports injuries.
Nurofen Gel contains 5% ibuproven- well known for its anti inflammatory properties.
Adults and Children over 12 years: Squeeze 4-10 cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuproven). Gently rub in the gel until it's absorbed- then wash your hands.
Do not re apply more gel within 4 hours. Keep the affected area away from strong sources of natural or artificial light. Do not use with an air tight dressing.
Ibuprofen 5% w/w | Contains benzyl alcohol 1% w/w (preservative). Contains Alcohol
Do not apply the gel more than 4 times in 24 hours. Do not use it on broken skin, on the lips or near the eyes. Discontinue if rash or irritation occurs.
Seek medical advice before use:
- If you have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- On children under 12 years of age.
- During pregnancy.
Do not use:
- If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you get an allergic reaction stop using and see your doctor immediately
- With other medicines that you are using regularly, unless a doctor has told you to.
- During the last 3 months of pregnancy.
- If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.
This product is for short term use only. If your symptoms persist for more than 7 days consult your doctor.
Store below 25C. Do not freeze
- Aust R 79909